MathSciNet Relay Station
MathSciNet bibliographic data
MR701749 51B25 (51J05 51M20 52A25)
Schulte, Egon Reguläre Inzidenzkomplexe. II, III. (German) [Regular incidence complexes. II, III] Geom. Dedicata 14 (1983), no. 1, 33–56, 57–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement